# SDR DHL2007740553

- Difficulty date: June 13, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1030 AT STR 25L, FRAME DENTED ON INNER CHORD.  CUT OUT DAMAGED FRAME SECTION, 2" BY .050", FABRICATED REPAIR ANGLE FROM 7075-T0, .071" BY 10.5" BY 1" BY .075", PO NR 9004690 AND FILLER FROM 7075-T6, .063" BY 2" BY .050", PO NR 9005138, PER B727 SRM 53-10-2 FIG 5 AND 51-40-3 FIG 1.  HEAT TREATED REPAIR ANGLE TO T6 CONDITION PER FASI ENGINEERING REPORT NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-40-3 FIG 1.
